| Model Number |
9004051 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the casing was broken and the screws weren't fitting.No adverse affects.
Additional Manufacturer Narrative
One unit was returned for investigation.Upon physical inspection, it was found that the complained issue could be duplicated.The failure resulted from physical damage sustained by the monitor during use and handling.Further dhr review is not relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.
Additional Manufacturer Narrative
Other, other text: this remediation mdr was generated under protocol (b)(4) , as a result of warning letter cms# (b)(4).Please disregard the initial report submitted with the mfr number: 3012307300-2021-10023.The report was submitted in error., corrected data: corrected information provided in h10.